# SDR CA990728043

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Bearings
- Condition: Unapproved Part
- Location: Windshield Wiper
- Component: Marquette, 149786202
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT WAS DISASSEMBLED, IT WAS FOUND THAT THE BEARING INSTALLED WERE NOT OF THE MANUFACTURER'S TYPE.
